MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number RETENTIVE 36MM +6MM 12.5°
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Dissociation between humeral components (between stem and/or tray and/or insert) patient id: (b)(6).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS ASCEND FLEX INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9922297
Report Number3000931034-2020-00048
Device Sequence Number11545976
Product Code KWS
UDI-Device Identifier03700386940590
UDI-Public03700386940590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRETENTIVE 36MM +6MM 12.5°
Device Catalogue NumberDWF364B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight68